# SDR AWXA200301585

- Difficulty date: December 4, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 650163312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-18 CHECK A .1875 INCH CRACK WAS FOUND ON FRAME ATTACH ANGLE AT BS 294.5, STR 13 LT MAINTENANCE REMOVED CRACKED FRAME ATTACH ANGLE AT BS 294.5, STR 13 LT; FABRICATED A NEW REPLACEMENT ANGLE IAW DWG 65-1633; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG. 8, 12, AND 14, PG. 1, 4, 45, AND 64.
